Sale!

DOWN-M

35.00

Spread the love

Description

DOWN-M

Down-M suspension is the combination of two medicaments Mefenamic Acid and Paracetamol. Mefenamic acid is a member of the anthranilic acid derivatives, class of nonsteroidal anti-inflammatory drugs. It is used in fever, mild pain, and stomach pain with Dicyclomine Hydrochloride. Paracetamol is a well known antipyretic drug, which used to treat pain, fever, and other relative illness.

Mefenamic Acid and Paracetamol suspension Uses:

Mefenamic acid and Paracetamol suspension Down-M is used to treat Fever, pain, and inflammation in rheumatoid arthritis and osteoarthritis, postoperative pain, acute pain including muscle and back pain, toothache, etc.

Mefenamic acid and Paracetamol suspension are much safer than Ibuprofen and Paracetamol suspension, this medication is used in patients who are sensitive to Ibuprofen or allergic to Ibuprofen. The combination becomes a strong anti-inflammatory and painkiller. When the fever of children does not come down with single paracetamol suspension, then this combination is recommended.

Drug Interactions

This combination of drugs can interact with some products include aliskiren, valsartan, losartan, cidofovir,  prednisone, fluconazole, ketorolac, lithium, methotrexate, and furosemide).

Side effects

Mefenamic Acid and Paracetamol suspension may have some side effects, however, it is a safe medicine but in some negligible cases, there may some side effects like drowsiness, diarrhea Upset stomach, nausea, heartburn, dizziness, and headache in some rare cases.

Precautions:

The overdose of this drug may cause some injury to the liver and other parts. The overuse of paracetamol is not good for the liver organs. If overdose noticed, visit your doctor as soon as possible.

 

 

Short Description of Down-M

Brand Name: DOWN-M

Dosage Form: Oral Suspension

Composition: Each 5 ml contains: 

Paracetamol IP 125 mg

Mefenamic Acid IP 50 mg

SELF LIFE: 2 YEARS

PACKING: 60 ML IN BOX

MRP: 38.00 PER 60 ML

ipt>

ALSO AVAILABLE:

COLDMARZ  : Paracetamol250mg, Phenylephrine Hcl 5mg, Chlorpheniramine Maleate2mg,Sodium Citrate60mg)

DOWN-A: (Aceclofenac 50 mg +Paracetamol 125mg suspension)

LACE-P: (Aceclofenac100mg +Paracetamol 325mg Tablet)

FOLFLOX-M: (Ofloxacin 50 mg and Metronidazole Benzoate eq. to Metronidazole 125 mg suspension)